# SDR DL72S980517

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLICATE ORIGINAL SOILED.  INSIDE ACCESS 9504 3RD BAY DOWN VERTICAL WEB IS CRACKED AT 2 LOC ON RT SIDE.  REMOVED SECTION OF ANTI-ICE DUCT AND X BRACE FOR ACCESS.  FAB REPAIR DOUBLER PER SRM 53-10-4 FIG 17.  STOP DRILLED CRACK AND DYE CHECKED PER SRM 53-10-4.  OK TO INSTALL.  INSTALLED DOUBLER PER SRM 53-10-4 FIG 17.  INSTALLED ANTI-ICE DUCT AND X BRACE.
